Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Having abdominal cramps, headache. Delayed periods. Taking birth control pills and cipro. Could this be due to the side effects?

Hi, I am on birth control where I get my period once every 3 months. I also started a dosage of cipro. last week thurs-fri and was supposed to get my period on sunday when I stopped the birth control. It is now saturday of the week i am supposed to have my period and I still have not bled yet. my body feels like i should have my period ( cramps , headaches , etc.) but just no blood . can cipro be the cause of this? or should I be worried about the posibility of pregnancy?
Asked On : Tue, 25 Sep 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Thanks for your concern.
As you are using birth control pills,you may have delayed periods initially.Cipro(Ciprofloxacin) is a antibiotic which is used for infection.
Pregnancy is also one of the possibilities,so do early morning urine pregnancy test.
Take good diet and rest.
For pain consult a local gynecologist.
Have a good health.
Answered: Wed, 26 Sep 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor